# SDR C2XA11IA071

- Difficulty date: April 11, 2011
- Submitted: April 12, 2011
- Operation: Air carrier
- Aircraft: N13970
- Make and model: Emb EMB-145LR
- Aircraft serial: 145146
- Aircraft time: 28,156 hours, 21,098 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Signal Cond Unit
- Part number: 367934002
- Part serial: 535
- Condition: Inoperative
- Location: Fuel Control
- Part time: 21,138 hours, 16,110 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 2769, THE CREW REPORTED A FUEL 1 - 2 LOW LEVEL INDICATION ON EICAS.  THE AIRCRAFT RETURNED WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE AIRCRAFT AND PLACED THE LOW LEVEL WARNING ON MEL 28-44-00, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.   MX R & R THE FUEL CONDITIONING SIGNAL UNIT (FCSU), OPERATIONALLY TESTED WITH NO DEFECTS, REMOVED THE MEL, AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
